# SDR SWIA200617160

- Difficulty date: August 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 9,324 hours, 7,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR WEB CRACKED UNDER HANDRAIL SUPPORT FITTING, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FABRICATED PART 601R 52-11-702-2 AND -3 PER REO 601R-52-11-702.
